62267members
327810posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Letrozole and stomach pains

11 REPLIES 11
Member

Re: Letrozole and stomach pains

I had a Dexa scan today, it was very gentle and not invasive. The lady was really pleasant, so hopefully that will be ok for you too!

Community Champion

Re: Letrozole and stomach pains

Been on Letrozole for two years now. Stomach pains are much better now I take it with my evening meal. Have the unexpected urgent loo run sometimes, but have to keep off chilli and nduja, also sweet corn. 🤣. Have found that my SEs are better on Teva brand. Cipla brand just cripples me with joint pains. X

Member

Re: Letrozole and stomach pains

I too am on Letrozole.  I get stomach pain and insommnia and all the other side effects.  Hopefully these side effects don't last too long.  

Member

Re: Letrozole and stomach pains

I can do this. Thanks for your kind words feeling much better tonight. Just think sometimes it all creeps up on you x. Sending hugs back. Chris
Member

Re: Letrozole and stomach pains

Hello mcnullcc,

Just a quick message to say sorry to read you're having a tough time. It is so hard when we have a down day not to let it spiral out of control. Don't be too hard on yourself ..Sending you love and hugs to help you through the challenging times.

I can do this x

Highlighted
Member

Re: Letrozole and stomach pains

Hi Mcnulcc

 

great isn’t it. I finished rads about 10 days ago and apart from itchy skin have been ok. 

 

Dont worry about the graphic detailas i Ila’s I know what you mean. It can only be the tablets as my reflux etc was ok and under control before them.

 

yes insomnia is horrible and the hot weather hasn’t helped especially with the hot flushes. Oh the joys of being a woman who has had breast cancer Smiley Happy

 

Certainly don’t worry about having a whinge. That’s what this forum is for along with being educational. Down days are normal 

 

Good luck x

Member

Re: Letrozole and stomach pains

Hi Mcnulcc

 

great isn’t it!?!?

 

yes insomnia is also on the list. Glad to report that the joint pains have lessened but then I had them anyway so perhaps not much change.  That’s what this forum is for. To off load and to get advice so don’t apologise. I finished rads about 10 days ago. No SE,s from that apart from itchy skin and stabbing pains in the boob which are tolerable. 

Am a nurse so don’t worry about the graphic description lol!

 

Think I will be lucky to make it to 5 years on these tablets but will see when I get back to work

 

Good luck x

Member

Re: Letrozole and stomach pains

Hi Bellas Mum Yes I have had some dreadful stomach pains since taking Letrozole and my acid reflux has really been playing up. I seem to fluctuate from having the runs each morning for a week or so to begin constipated and then back to having the runs. Sorry for being so graphic!! Joint pains are not that bad most of the time but making sure I keep taking pain killers as currently having Rads. I think the worst part of all of this is not being able to sleep I am sure the insomnia is a se and I am getting worried is this going to be me for the next 5 years?. Sorry for the going on about me just having a bit of a down day today and you know how it is you start to write something and then you feel like you can't stop. Anyway feel better for getting it off my chest. Off for my next date with Willow the Rads mac
Member

Re: Letrozole and stomach pains

Hi Bellas Mum

I thought I was getting off lightly with SE but they seem to have hit me all at once. I have Dexa scan next week and visit to gynaecologist too so more to worry about. 

Take care

Member

Re: Letrozole and stomach pains

Hi julieWulie

I get bloating but unfortunately I get the opposite and get the runs. Lovely drug this! I have only been on letrozole since May. Joint pains have decreased thank god! Saw another post from someone else to say they were having the same problem.
Member

Re: Letrozole and stomach pains

Hi Bellas Mum 

I am experiencing similar symptoms to you. I too have been on Omeprazole for a while but thought I'd give it a rest ( haven't taken it for about 4 months) but resorted to taking it again today. I am also experiencing a bloating feeling too as tend to be constipated at times.

Just wondered if you were experiencing this too or anyone else is? I've been on Letrozole since February.

 

Juliewulie xx

Member

Letrozole and stomach pains

Does anyone else have acid type stomach pains with Letrozole? 

 

I take Omeprazole anyway for GERD and have found recently that I have been having a feeling in my stomach like the GERD symptoms but no reflux. Have been taking Letrozole with food in the evening and this has helped with the other SE,s apart from the hot flushes.

 

Just wondered??